# SDR MALA030263

- Difficulty date: May 7, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A098
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Weu
- Part number: 006WS00
- Part serial: 1632
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MLG LIGHT TAKES AN EXTRA MINUTE FOR LIGHT TO COME ON DURING EXTENSION. RT MAIN WHEEL INDICATOR WOULD NOT ILLUMINATE IN TRAN. LIGHT WAS OUT, PUMP NOT RUNNING TRIED MOVING INDICATOR NO HELP 1 MINUTE LATER LIGHT CAME ON.  MAINTENANCE REPLACED WEU PN 006WS00, SN/OFF 1632, SN/ON 1634. REPLACED LANDING GEAR CONTROL UNIT PN D494-12-001 SN/OFF 619/10-96, SN/ON 606/04-96. IAW SAAB AMM CHAP 32.
